The Shit Volcano asks:
I recently went to the doctor for a regular check-up, and she decided that my medications needed to be turned up a little. The medication is used for social anxiety disorder.
Okay, don't laugh! I'm self-conscious.
Anyway, since this time, my pee has been orange. Not all the time, but some of the time. A friend told me that this could be due to the medication. I don't know, as I have been on both medications for years without orange pee.
I am drinking plenty of water, so I don't think it's a water issue. Perhaps ass gnomes attacking again? I don't know.
Maybe you have an answer, Poonurse.
Thanks for the question!
Abnormal changes in urine color can be caused by many things, including certain medications (although I couldn't find any mention of psychotropic drugs doing this) -- and especially laxatives.
Vitamins may cause orange urine.
Different foods such as beets and rhubarb may cause orange urine.
There are also a host of nasty diseases that may cause this.
I personally do not believe that the Ass Gnomes mess with urine very often.
What you should do is to increase your intake of water (even though you said you drink a lot, be sure you are drinking 8-10 large glasses a day); keep track of the foods you are eating; and make note of any vitamins or supplements you may be taking.
If it continues, see your doctor and find out what's up.
Please be advised that I am only a Poonurse. I am NOT a medical doctor. Any advice I give should be taken moderate skepticism. Please consult a REAL medical doctor if you feel you have a serious medical condition.
Poonurse is an RN with 25 years experience in labor and delivery. Her qualifications include seeing a lot of poop, and owning a computer. Also, she works in Michigan, which she calls the asshole of the universe, so that's another bit of credibility.
Got a question for her?